# SDR MTNA20131111044

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 27,088 hours, 34,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52176204204
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS THREE DENTS THAT ARE OUT OF LIMITS ON LOWER PAN.  REPAIRED LOWER DOOR PAN IAW M-7 DWG NR 42R47000-09 REV. I/R.
